Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 697643, 7 pages
http://dx.doi.org/10.1155/2014/697643
Research Article

On the -Version of the Schwab-Borchardt Mean

Mathematical Research Institute, 144 Hawthorn Hollow, Carbondale, IL 62903, USA

Received 10 January 2014; Accepted 28 April 2014; Published 13 May 2014

Academic Editor: Kenneth S. Berenhaut

Copyright © 2014 Edward Neuman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Borwein and P. B. Borwein, Pi and the AGM: A Study in Analytic Number Theory and Computational Complexity, John Wiley & Sons, New York, NY, USA, 1987. View at MathSciNet
  2. B. C. Carlson, “Algorithms involving arithmetic and geometric means,” The American Mathematical Monthly, vol. 78, pp. 496–505, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. E. Neuman, “Inequalities for the Schwab-Borchardt mean and their applications,” Journal of Mathematical Inequalities, vol. 5, no. 4, pp. 601–609, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean,” Mathematica Pannonica, vol. 14, no. 2, pp. 253–266, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Neuman and J. Sándor, “On the Schwab-Borchardt mean II,” Mathematica Pannonica, vol. 17, no. 1, pp. 49–59, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. A. Bhayo and M. Vuorinen, “Inequalities for eigenfunctions of the p-Laplacian,” Issues of Analysis, vol. 2, no. 1, pp. 13–35, 2013. View at Google Scholar
  7. R. Klén, M. Vuorinen, and X. Zhang, “Inequalities for the generalized trigonometric and hyperbolic functions,” Journal of Mathematical Analysis and Applications, vol. 409, no. 1, pp. 521–529, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. Lindqvist, “Some remarkable sine and cosine functions,” Ricerche di Matematica, vol. 44, no. 2, pp. 269–290, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Baricz, B. A. Bhayo, and R. Klén, “Convexity properties of generalized trigonometric and hyperbolic functions,” Aequationes Mathematicae, 2013. View at Publisher · View at Google Scholar
  10. B. A. Bhayo, “Power mean inequality of generalized trigonometric functions,” 2012, http://arxiv.org/abs/1209.0873.
  11. B. A. Bhayo and M. Vuorinen, “On generalized trigonometric functions with two parameters,” Journal of Approximation Theory, vol. 164, no. 10, pp. 1415–1426, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. D. Jiang, M. K. Wang, Y. M. Chu, Y. P. Jiang, and F. Qi, “Convexity of the generalized sine function and the generalized hyperbolic sine function,” Journal of Approximation Theory, vol. 174, pp. 1–9, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Neuman, “Inequalities involving inverse circular and inverse hyperbolic functions,” Journal of Mathematical Inequalities, vol. 4, no. 1, pp. 11–14, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Takeuchi, “Generalized Jacobian elliptic functions and their application to bifurcation problems associated with p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 24–35, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Takeuchi, “The basis property of generalized Jacobian elliptic functions,” 2013, http://arxiv.org/abs/1310.0597.
  16. B. C. Carlson, “Some inequalities for hypergeometric functions,” Proceedings of the American Mathematical Society, vol. 17, pp. 32–39, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York, NY, USA, 1977. View at MathSciNet
  18. B. C. Carlson, “A hypergeometric mean value,” Proceedings of the American Mathematical Society, vol. 16, pp. 759–766, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. L. Brenner and B. C. Carlson, “Homogeneous mean values: weights and asymptotics,” Journal of Mathematical Analysis and Applications, vol. 123, no. 1, pp. 265–280, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. F. W. J. Olver, D. W. Lozier, R. F. Boisvert, and C. W. Clark, The NIST Handbook of Mathematical Functions, Cambridge University Press, New York, NY, USA, 2010.
  21. H. J. Seiffert, “Problem 887,” Nieuw Archief voor Wiskunde, vol. 11, p. 176, 1993. View at Google Scholar
  22. H. J. Seiffert, “Aufgabe 16,” Würzel, vol. 29, p. 87, 1995. View at Google Scholar
  23. E. Neuman, “Inequalities for weighted sums of powers and their applications,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 995–1005, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet